# SDR HEEA076454

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N21497
- Make and model: Bell 206L-3
- Aircraft serial: 51518
- Aircraft time: 12,818 hours
- Engine: Allsn 250C30
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 23005667
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE IS CRACKED AT FLARE. REPLACED WITH SERVICEABLE LINE.
